# SDR UIEA2021052401168

- Difficulty date: May 23, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 105,193 hours, 20,373 cycles
- System (JASC): 4990 · APU Oil System
- Part: Status Message
- Condition: False Indication
- Location: Apu Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU OIL QTY STATUS MESSAGE.( PERFORMED B767-200/300 FIM TASK 49-11 FAULT TREE A02, SERVICED APU WITH 2 QTS. SYSTEM SATISFACTORY. APU ECU BITE OK, SELF TEST OK. )
